# SDR SIMA201128303

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 20,135 hours, 17,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR PROXIMITY LIGHTING STRIP LIGHT AT ROWS 8-9 DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE FLOOR PROXIMITY STRIP WAS REPLACED IAW EMB 145 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
